On the theme of Le page

Journal Title: Математичні Студії - Year 2017, Vol 48, Issue 1

Abstract

Some Le Page's commutativity criteria (in complex Banach algebras) are considered. We try to reconstruct a brief history of their evolution. Our recent results, in the real case, are also presented. These propositions are referred in the general framework of not-normalized topological algebras.

Authors and Affiliations

M. Oudadess

Keywords

Related Articles

Kyrychenko Volodymyr Vasylovych (17 June 1942 -- 2 April 2019)

Necrology about Kyrychenko Volodymyr Vasylovych

The interpolation functional polynomial: the analogue of the Taylor formula

The paper deals with a functional Newton type polynomial, which has two properties: the first one is that interpolation nodes are continual, that is, they depend on continuous parameters, and the second one is the invari...

On applications of the Levi method in the theory of parabolic equations

A short review of papers where a fundamental solution was constructed by the Levi’s parametrix method is done. Some details of applications of this method for parabolic equations and systems of parabolic equations, in pa...

Unique range sets for powers of meromorphic functions

The prime concern of the paper is to deal with the notion of the unique range set for powers of meromorphic functions. As a consequence, we show that the lower bound of URSM (URSE) and URSM-IM (URSE-IM) can be significan...

Sλ(I) -convergence of complex uncertain sequence

This study introduces the λI-statistically convergence concepts of complex uncertain sequences: λI% -statistically convergence almost surely (Sλ(I).a.s.), λI-statistically convergence in measure, λI-statistically converg...

Download PDF file
  • EP ID EP302728
  • DOI 10.15330/ms.48.1.82-96
  • Views 64
  • Downloads 0

How To Cite

M. Oudadess (2017). On the theme of Le page. Математичні Студії, 48(1), 82-96. https://europub.co.uk/articles/-A-302728